Differential equations of infinite order with subordinate terms
Differencialʹnye uravneniâ, Tome 33 (1997) no. 8, pp. 1076-1084
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_8_a9,
author = {G. S. Balashova},
title = {Differential equations of infinite order with subordinate terms},
journal = {Differencialʹnye uravneni\^a},
pages = {1076--1084},
year = {1997},
volume = {33},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_8_a9/}
}
G. S. Balashova. Differential equations of infinite order with subordinate terms. Differencialʹnye uravneniâ, Tome 33 (1997) no. 8, pp. 1076-1084. http://geodesic.mathdoc.fr/item/DE_1997_33_8_a9/